# SDR SWAA2014010823856

- Difficulty date: January 3, 2014
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N440LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29835
- Aircraft time: 37,796 hours, 21,889 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

INFLIGHT SHUTDOWN AIR TURN BACK, DECLARED EMERGENCY FUEL IMBALANCE INDICATION AT CRUISE.  NR 2 ENG SHUTDOWN IN FLIGHT IAW QRH.  COMPLIED WITH FIM TASK, OPERATIONS CHECKED GOOD.  FUEL PUMP NR 2 ENG FALSE WARNING.
